# SDR QXEA2015040600175

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR LOWER SILL SURFACE CORROSION ON OUTER EDGE BEAM.  REMOVED THRESHOLD PLATE, PN:85329610, REF SRM 51-41-00. INSTALLED THRESHOLD PLATE COMMON TO FWD BAGGAGE DOOR SILL REF AMM 20-10-01-430-801.  REPLACED OUTER EDGE BEAM, PN:85329604-001 AT FWD BAGGAGE LWR DOOR SURROUND REF SRM 51-42-05 AND DWG:85329604 RELEASED REV INSTALLED NEW OUTER EDGE BEAM.  REMOVED FWD WEATHER SEAL REF AMM 25-26-19-020-004 STEP 4E. INSTALLED FWD WEATHER SEAL ON FWD BAGGAGE DOOR REF AMM 25-26-19-400-801 PARA 1-4.A.  REMOVED AFT WEATHER SEAL REF AMM 25-26-19-020-004 STEP 4E. INSTALLED AFT WEATHER SEAL ON FWD BAGGAE DOOR REF AMM 25-26-19-400-801. LOCATED AND DRILLED FASTENER HOLES ON NEW OUTER EDGE BEAM, PN:85329604-001, REV SRM 51-40-07.  INSTALLED NUT PLATES ON OUTER EDGE BEAM, PN:85329604-001 REF Q400, SRM 51-42-05.  INSTALLED SOLID RIVETS UNDER SCUFF PLATE REF SRM 51-42-05. REMOVED 3EA RIBS, PN:85329605-101 AT FWD BAGGAGE LWR DOOR SURROUND. INSTALLED 3EA RIBS, PN:85329805-101 AT FWD BAGGAGE LWR DOOR SURROUND REF SRM 51-42-05. C/W FORM M-184 CPCP REPORT.  RESTORED FINISH TO REWORKED AREA OF OUTER EDGE BEAM REF SRM 51-25-00-00-01. INSTALLED FWD BAG DOOR AFT WEATHER SEALS REF AMM 25-26-19-400-801, SEALED AS REQUIRED.  INSTALLED FWD BAG DOOR FWD WEATHER SEAL REF AMM 25-26-19-400-801, SEALED AS REQUIRED.
